# SDR C2XA03IA104

- Difficulty date: November 6, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 163500111
- Part serial: 3147
- Condition: Arced
- Location: Cockpit
- Part time: 3,561 hours, 2,856 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2959, PILOT REPORTED THAT THE NR 1 WINDSHIELD WAS SPARKING ALONG THE SIDE DURING FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED WINDSHIELD.
